# SDR JR2R2011090100359

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 150011
- Aircraft time: 20,206 hours, 15,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370721
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE FRAME AT FS 897 BETWEEN STR 27 TO 20L.
